MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; CATHETER

SMITHS MEDICAL ASD, INC. JELCO; CATHETER
Model Number 305506
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical peripheral intravenous catheters (pivc)|jelco safety protectiv catheters broke off during iv attempt.Iv had to be surgically removed from patients arm by emergency room "deportment" md.

Brand Name
JELCO
Common Device Name
CATHETER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
MDR Report Key12147783
Report Number3012307300-2021-07105
Device Sequence Number4215881
Product Code FOZ
UDI-Device Identifier10351688071095
UDI-Public10351688071095
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/26/2024
Device Model Number305506
Device Catalogue Number305506
Device Lot Number4104043
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight67